# SDR REXA201812031164

- Difficulty date: November 12, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 30,766 hours, 28,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103275
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SEAT TRACK FROM FS409.00+128.00 TO FS559.00 HAS CORROSION.
REMOVED AND REPLACED WITH NEW  SEAT TRACK IAW CRJ 200 AMM 53-01-11 REF ACTION # 4 FOR MAT ID  AAR SM-58
